# SDR ABXA202162057

- Difficulty date: June 2, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 92,868 hours, 16,234 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Lt Hf Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT HF RECEIVES BUT UNABLE TO XMIT, ALL THREE STATIONS.CREW DECIDED TO PERFORM AIR TURN BACK AS A PRECAUTION. AIRCRAFT WAS GROUNDED BY MAINTENANCE. CIRCUIT BREAKER WAS CYCLED IAW AMM 23-11-715-203, OPS NORMAL. OVERWEIGHT LANDING PERFORMED. AIRCRAFT RELEASED ETOPS 180.
